MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG ROTATIONAL NAVIGATION ADAPTER; ORTHOPEDIC STEREOTAXIC INSTRUMENT

STRYKER LEIBINGER FREIBURG ROTATIONAL NAVIGATION ADAPTER; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 6002-050-000
Medical Device Problem Codes Imprecision (1307); Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a case the rotational adaptor was inaccurate.
 
Additional Manufacturer Narrative
H6 codes have been updated to reflect receipt of the device and conclusion of the investigation.
 
Event or Problem Description
It was reported that during a case the rotational adaptor was inaccurate.

Brand Name
ROTATIONAL NAVIGATION ADAPTER
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key19282732
Report Number0008010177-2024-00039
Device Sequence Number17980780
Product Code OLO
UDI-Device Identifier04546540245984
UDI-Public04546540245984
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K220593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6002-050-000
Device Lot NumberA/05/2021
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/10/2024
Supplement Date Received by Manufacturer08/22/2024
Initial Report FDA Received Date05/09/2024
Supplement Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown